# SDR USAA2010011290085

- Difficulty date: December 20, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 39,647 hours, 16,333 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2082
- Condition: Saturated
- Location: Elevator
- Part time: 39,647 hours, 16,333 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - TRAPPED WATER FOUND IN LEFT ELEVATOR UPPER & LOWER SKIN HONEYCOMB STRUCTURE 7.5 INCHES FROM LEADING EDGE & 11 INCHES FROM LIGHTNING STRIP 4 BETWEEN RIBS 4 & RIB 5.  REPLACED LEFT ELEVATOR IAW A319 AMM 27-34-00-820-003-A.
